MathSciNet Relay Station
MathSciNet bibliographic data
MR1152282 11D61
Maohua, Le On the Diophantine equations $d\sb 1x\sp 2+2\sp {2m}d\sb 2=y\sp n$ and $d\sb 1x\sp 2+d\sb 2=4y\sp n$. Proc. Amer. Math. Soc. 118 (1993), no. 1, 67–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement